# SDR ASAA0140136

- Difficulty date: November 4, 2001
- Submitted: December 11, 2001
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 654486112
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: C
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

SEA - DURING TEST FLIGHT, LEFT RUDDER RESTRICTION IN FLIGHT.  LEFT RUDDER COULD BE MOVED APPROX 2 INCH AND STOPPED, STANDBY HAD MORE AUTHORITY BUT HAS RESTRICTIONS.  REMOVED AND REPLACED PCU, OPS NORMAL.  (M)
